# SDR IXXA20140115002

- Difficulty date: January 14, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 767-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,311 hours, 20,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A
- Part serial: 41282
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST PROPERLY WHEN TESTED FROM NLG SWITCH.  FOUND BATTERY PACKS M736 & M737 TO BE LOW.  R & R BATTERIES, REPLACED LAMPS R3 & R4 EXTERIOR LIGHTS.  OPS CHECKED GOOD IAW AMM 33-51-00, ACFT WAS GROUNDED.
